# SDR COMA0760267

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 18,954 hours, 16,019 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5677 - RIGHT 14TH DUCT WARNING ON CLIMBOUT.  AIRCRAFT DIVERTED TO IND AND LANDED SAFELY.  INSPECTED RIGHT PYLON 14TH STAGE DUCTS AND FOUND A LOOSE CLAMP.  SECURED CLAMP, OPS CHECK GOOD.
